MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - METAL BACK LINER STANDARD

LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - METAL BACK LINER STANDARD
Model Number 1377.50.010
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Implant Pain (4561)
Date of Event 09/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the first and only complaint registered on the involved lot number.A final report will be submitted after the conclusion of the investigation.
 
Event or Problem Description
Revision shoulder surgery on (b)(6) 2024 due to pain, loss of range of motion of shoulder and liner wear.Previous surgery performed on (b)(6) 2023.The patient reported squeaking of the prosthesis since (b)(6) 2024 during certain movements, which intensified with increased pain.The following devices were replaced during revision: · liner f.Met.Back glen.Standard (product code: 1377.50.010, lot.22at1ym - ster.(b)(4)) - sold in us · smr humeral head ø48 mm (product code: 1322.09.480 , lot.2120289 - ster.(b)(4)) - sold in us · smr uncement.Glenoid # std (product code: 1375.20.010, lot.2309307 - ster.(b)(4)) - not sold in us · bone screw ø6,5 h.35mm (product code: 8420.15.040, lot: 2322192 - ster.(b)(4)) - sold in us · bone screw ø6,5 h.35mm (product code: 8420.15.040, lot: 2322192 - ster.(b)(4)) - sold in us patient: male, 66 years old, approximate height (m): 1.86, approximate weight (kg): 87.Event occurred in germany.
 
Event or Problem Description
Revision shoulder surgery on (b)(6) 2024 due to pain, loss of range of motion of shoulder and liner wear.Previous surgery performed on (b)(6) 2023.The patient reported squeaking of the prosthesis since (b)(6) 2024 during certain movements, which intensified with increased pain.The following devices were replaced during revision: · liner f.Met.Back glen.Standard (product code: 1377.50.010, lot.22at1ym - ster.(b)(4)) - sold in us.· smr humeral head ø48 mm (product code: 1322.09.480 , lot.2120289 - ster.(b)(4)) - sold in us.· smr uncement.Glenoid # std (product code: 1375.20.010, lot.2309307 - ster.(b)(4)) - not sold in us.· bone screw ø6,5 h.35mm (product code: 8420.15.040, lot: 2322192 - ster.(b)(4)) - sold in us.· bone screw ø6,5 h.35mm (product code: 8420.15.040, lot: 2322192 - ster.(b)(4)) - sold in us.Patient: male, 66 years old, approximate height (m): 1.86, approximate weight (kg): 87.Event occurred in germany.
 
Additional Manufacturer Narrative
Checking the dhrs of the lot number involved no pre-existing anomalies were highlighted on the pieces manufactured with lot number 22at1ym.According to our data at least (b)(4) pieces out of (b)(4) manufactured with lot.22at1ym - ster.(b)(4) have been implanted, and this is the first and only complaint received.The explant was received at limacoporate for further analysis and from a visual inspection it was noticed that the metal-back shows localized wear and damage on one side.Additionally, the presence of small burrs was observed on the surface, which are presumed to be caused by surgical instrumentation used during explantation.The x-ray of post-op ((b)(6) 2023), x- rays of revision surgery and operative notes were provided by the complaint source.The available information and x-rays were evaluated by a medical consultant.Following, the medical consultant comments: "postop radiographs look fine, perfect restroration of cor.The or report is unremarkable.The most likely mode of failure is rotator cuff failure here.There is no sign of implant related failure." in conclusion, considering that the check of dhrs revealed no pre-existing anomalies in the involved lot number and according to the medical consultant the most likely cause of failure is patient's related (rotator cuff failure), we may classify this event as not product related.Pms data: according to limacorporate pms data, the revision rate of l1 liners - belonging to the family codes (b)(6) - due to wear is (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective actions required for this specific case.Limacorporate will continue monitoring the market to promptly detect any further similar issue.This is a final mdr report.

Brand Name
SMR SYSTEM
Common Device Name
SMR SYSTEM - METAL BACK LINER STANDARD
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
san daniele del friuli
udine, 33038
MDR Report Key20639159
Report Number3008021110-2024-00098
Device Sequence Number7506936
Product Code KWS
UDI-Device Identifier08033390272681
UDI-Public08033390272681
Combination Product (Y/N)N
PMA/510(K) Number
K113254
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1377.50.010
Device Catalogue Number1377.50.010
Device Lot Number22AT1YM
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by Manufacturer10/28/2024
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight87 KG